# SDR DALA1210016315

- Difficulty date: February 16, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 7,178 hours, 880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 2335 S22-23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 2 X 3 INCH SKIN PUNCTURE AT BS 2335 BETWEEN STRINGER 22 AND 23 LT, AFT OF L5 DOOR.  CUT OUT DAMAGE PER SRM 53-00-01 FIG 201, REPAIR 3.  CLASS A REPAIR.  TREATED AND PRIMED.  INSTALL PER SRM 53-00-01. REPAIR INSTALLED AND SEALED PER SRM 53-00-01.  ALL RII ITEMS COMPLETED PER SRM 53-00-01.
